# SDR CA020610008

- Difficulty date: June 10, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 406040406109
- Condition: Damaged
- Location: T/R Gearbox
- Component: Gearbox, Bell, 427042400105
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OVERHAUL ON MODEL 407 GEARBOX ASSEMBLY, WHICH AS THE SAME DETAIL CASE ASSEMBLY PART NUMBER AS THE MODEL 427,IT WAS FOUND THAT AN OIL PASSAGE WAS MISSING IN THE GEARBOX HOUSING BEARING BORE OF THE INPUT SHAFT DUPLEX BEARING. AFTER INVESTIGATION, IT WAS DETERMINED THAT A/C S/N 56002, 56015, 56020, 56022 TO 56024, 56026 TO 56028 WERE DELIVERED WITH .
